# SDR ASAA2015110913720

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,745 hours, 9,493 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE RT IGNITION SYS INOPERATIVE.  ACFT GROUNDED.  PERFORMED IGNITION SYS AUDIBLE TEST IAW AMM 74-00-00-750-801-F00,  RESULTS ARE GOOD ON RT IGNITER, ACCOMPLSHED FIM 74-21-807.  GROUND VERIFICATION ACCOMPLISHED AND GOOD.  NO FAULTS RECORDED ON CDU.
